• I have started having very vivid dreams, is this caused from the drugs?

    Asked by BugsBunny on Sunday, September 15, 2019

    I have started having very vivid dreams, is this caused from the drugs?

    I have always dreamed like anyone else would, but lately, it's like watching a TV show. Does this happen?

    1 Answer from the Community

    • po18guy's Avatar
      po18guy

      I tend to think so. My dreams are very strange and I/ seem to lapse into a dream-like state while still awake. Clearly, something is going on and I take numerous drugs and have received many others.

      about 1 month ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more high-grade surface, osteosarcoma questions.  Also, don't forget to check out our High-Grade Surface, Osteosarcoma page.